# SDR 2021FA0000431

- Difficulty date: December 31, 2021
- Submitted: December 31, 2021
- Operation: General aviation
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 3,205 hours, 2,085 cycles
- Engine: Pwc PW306D1
- Engine time: 3,205 hours, 2,085 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B721301
- Part serial: A0048XDF
- Condition: Corroded
- Location: Zone 400
- Part time: 3,205 hours, 2,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AGB HAS CORROSION UNDER HYDRAULIC PUMP.
